MAUDE Adverse Event Report: GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER

GENTHERM MEDICAL HEMOTHERM; HEATER/COOLER
Model Number 400CE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported they experienced a heater cooler concern on (b)(6) 2020.Profusion noted on the cooling function they had set the device to 36 and the system was measuring 41 degrees.Since the device was only being used for cooling (and a different device was being used for heating), the heating set point (on the cooling device) was lowered to the lowest setting to allow the procedure to continue rather than swapping the device out during the case.No adverse event reported.Gentherm received a complaint (see complaint #'s (b)(4)).(b)(4) is being reported under a separate mdr # (1516825-2020-00009).
 
Event or Problem Description
Customer reported they experienced a heater cooler concern on (b)(6) 2020.Profusion noted on the cooling function they had set the device to 36 and the system was measuring 41 degrees.Since the device was only being used for cooling (and a different device was being used for heating), the heating set point (on the cooling device) was lowered to the lowest setting to allow the procedure to continue rather than swapping the device out during the case.No adverse event reported.

Brand Name
HEMOTHERM
Common Device Name
HEATER/COOLER
Manufacturer (Section D)
GENTHERM MEDICAL
12011 mosteller road
cincinnati OH 45241
MDR Report Key10793084
Report Number1516825-2020-00008
Device Sequence Number13698664
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1